All Journal Entries Journals

In so much pain...PLEASE READ

Nov 03, 2012 - 1 comments
Tags:

Please Read

,

Headache

,

Birth Control

,

problem

,

Doctor

,

Pain

,

meds



Well for the last 2 months my cycle was starting to regulate after the birth control pills.Each of my cycles started on the 7th of Sept and Oct.Well in Oct,I was put on Synthroid  and the first 2 weeks I gained 20 pounds but the dr claimed that the meds had nothing to do with it. After I left the doctor,a week later I started losing a little weight.Well my problem is that being on Synthroid,My cycle came Nov 1st and it hurts so bad that I have cried and bent over some but taking midol,I felt a little better but I have no energy and feel like doing nothing.The pain is so bad,its traveling down my longs.Im still on and I'm just not happy.Im n so much pain and I got a bad headache and I have't ate because I had no appetite.Any advice from anyone will do..Is something wrong with me or my ferility.I am ttc so I really want things to go right.

Comments
Post a Comment
Avatar_n_tn
by ebbz22, Jun 13, 2013
I feel the same way except im on the shot n da last time i had the shot waz March 8th n i waz late getting the 2nd one n the doctor told me da shot dnt wore off 2 the 28th of june 2013 n i haven't had no period r spotting  n my lower stomach been hurting and my breast iz starting 2 get tende nshore n i bern haven alot of mood swings n sad depres iz dat a signs of pregnancy iz it possible

Post a Comment